# SDR SIMA0281

- Difficulty date: January 28, 2000
- Submitted: November 16, 2000
- Operation: Air carrier
- Aircraft: N529AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 529
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 3013017
- Part serial: 1239
- Condition: Discharged
- Location: Fuselage
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 3617 - SGF - AFT EMERGENCY LIGHT OUT.  REMOVED AND REPLACED BATTERY PACK.  OPS CHECK GOOD.  (M)
